Omeprazole

Omeprazole is a proton pump inhibitor, which is a group of drugs used to treat conditions that result from too much acid production in the stomach. Omeprazole is used for gastroesophageal reflux disease (GERD), erosive esophagitis, gastric ulcers, Helicobacter pylori infection, and Zollinger-Ellison syndrome.

Recently Answered Questions Recently Answered Questions

All the answers published in this website are written by Verified medical doctors, therapists and health experts. The Content has been moderated by iCliniq medical review team before publication. Post your medical clarifications on iCliniq by choosing the right specialty and get them answered. Your medical queries will be answered 24/7 by top doctors from iCliniq.

Can I take single dose of Omeprazole whenever I get gastritis?

Query: Hello doctor, I have been suffering from gastritis probably related to a stress condition, compounded by poor diet. This diagnosis has made me feel much better, and there are no symptoms today. Is it normal for me to come off the Omeprazole I took, after one single dose, with the possibility of go...  Read Full »


Dr. Chandra Prakash Tanwar

General Medicine Physician, Internal Medicine Physician

Answer: Hello, Welcome to icliniq.com. You mentioned you have stress-related gastritis for which you were taking Omeprazole daily, and now you want to stop. So, gastritis is a broad term, which means inflammation of the mucosa of the stomach. It has many causes like H.pylori infection, stress, and many ot...  Read Full »

I think I am fat even though I am told I am not. Am I anorexic?

Query: Hello doctor,I have had a loss of appetite and a feeling of nausea after eating for a while now. I also see myself as fat although I have been told I am not. I used to lower the amount of food I ate so that I would not put on weight. I only ate dinner as a way of getting thinner. Does this make me a...  Read Full »


Dr. Chandra Prakash Tanwar

General Medicine Physician, Internal Medicine Physician

Answer: Hello, Welcome to icliniq.com. You seem to be suffering from anorexia nervosa as you have been eating less so as not to gain weight, in spite of being told that you are not fat. It is a type of a¬†psychiatric disorder. So, I suggest you consult a psychiatrist regarding this. For your complaints of n...  Read Full »

ask-doctor-img Ask a Doctor Online

* guaranteed answer within 4 hours
Chat with a Doctor

Chat with a Doctor

Starting @ just $29.99

Search for a Health Issue


 


Disclaimer: All health Q&As published on this website are not intended to be a substitute for professional medical diagnosis, advice or treatment by a trained physician. Seek the advice from your physician or other qualified health-care providers with questions you may have regarding your symptoms and medical condition for a complete medical diagnosis. Do not delay or disregard seeking professional medical advice because of something you have read on this website.